Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Ears got worse after treatment
    avatar
    ksiano posted:
    my 13 year old beagle mix always has dark gunk in her ears and has periodically been treated for yeast. this time when i took her to the vet, her ears after several days of treatment with cream med and flush became fire red inside, and ulcerated. I took her back and they changed her meds. but still four days later on steroid and pain meds i dont see any improvement. how did this happen? its as if she was burned by the first set of meds. i also noticed hearing loss. i feel so horrible for my poor dog.
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    Learn more about the AVMA

    WebMD Special Sections